MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR

MEDTRONIC IRELAND ENDURANT II ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Model Number ETLW1620C82E
Medical Device Problem Codes Leak/Splash (1354); Malposition of Device (2616)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/21/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An endurant ii stent graft system was implanted in the patient for the endovascular treatment of a 51 mm abdominal aortic aneurysm.It was reported that a ct was performed two days later, where a type 1b endoleak was noted in the left common artery.A etlw1620c82e was implanted to treat the event.The endoleak was resolved.As per the physician, cause of the event was user error no additional clinical sequelae were reported and the patient is fine.
 
Additional Manufacturer Narrative
Additional information received; it was confirmed the ib endoleak was identified one day post the index procedure on the and the secondary procedure took place on the same date.It was reported the cause of the user error and type ib endoleak was because the physician did not land the first iliac graft far enough into the common iliac artery.If information is provided in the future, a supplemental report will be issued.

Brand Name
ENDURANT II ILIAC STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
MDR Report Key11967095
Report Number9612164-2021-02235
Device Sequence Number14485576
Product Code MIH
UDI-Device Identifier00643169467521
UDI-Public00643169467521
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/20/2022
Device Model NumberETLW1620C82E
Device Catalogue NumberETLW1620C82E
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/22/2021
Supplement Date Received by Manufacturer06/09/2021
Initial Report FDA Received Date06/09/2021
Supplement Report FDA Received Date06/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR